Top
10
Doctor insights on: What Can I Do For My Itchy Urticaria Without Going To A Doctor

Share
1

1
What can I do for my itchy urticaria without going to a doctor?

What can I do for my itchy urticaria without going to a doctor?

Antihistamines: Antihistamines, particularly the long acting ones like zyrtec or Allegra (fexofenadine) may be helpful. If your hives are recurrent, i would recommend you see a board certified allergist. ...Read more

See 1 more doctor answer
Dr. Lonnie Smith
3 doctors shared insights

Hives (Definition)

Also known as urticaria, hives are an outbreak of red bumps or wheals that appear quickly after exposure to certain allergens (foods, medications, other substances). Hives vary in size, are itchy, can burn, and can last for up to ...Read more


2

2
Hives have been bothering me over a month. Appear and disappear everyday and everywhere. Itchy. Allergy or stores? When is the timing to see doc?

Hives have been bothering me over a month. Appear and disappear everyday and everywhere. Itchy. Allergy or stores? When is the timing to see doc?

Now: your symptoms are bothersome enough to affect your life, so better see your doctor who may refer you to an allergist, meanwhile you may want to take OTC fexofenadine, cetirizine or loratadine on regular basis till you see your doctor, read the labels carefully. Chronic urticaria is not uncommon, usually has no reason, but can be controlled after ruling out other hidden possible causes, best of luck ...Read more

3

3
I have reoccurring hives I don't know if I should see a doctor about it and I have very itchy skin ?

I have reoccurring hives I don't know if I should see a doctor about it and I have very itchy skin ?

Yes you need 2 c MD: recurring hives and very itchy skin could be chronic urticaria, please see an Allergist / Dermatologist ...Read more

4

4
I have hives on my upper and lower body. I recently went to the doctor because my entire face was swollen. It started last Thursday night. I was itchy?

I have hives on my upper and lower body. I recently went to the doctor because my entire face was swollen. It started last Thursday night. I was itchy?

SO??????: So WHAT DID THE DR SAY? There are a variety of different types of urticaria. Some are allergy, some are autoimmunity, some are physical, some are viral, some are toxic. Were you treated? How? So what did the Dr say? ...Read more

5

5
I have developed a rash thatstarted on my face. It was very itchy. Doc thinks it might be hives.

I have developed a rash thatstarted on my face.  It was very itchy.  Doc thinks it might be hives.

Hives treatable: Hives are itchy, raised, red areas on skin ranging from pin point to many inches in diameter and lasting from a few minutes up to 24 hr and clearig without residual skin changes. If they recur for several days and there is no apparent cause then an allergic cause is very rare. One or more antihistamines in high doses will usually control hives and if not, see allergist. ...Read more

See 2 more doctor answers
6

6
I've had itchy hives that atarted on my neck and spread to jaw, face, and stomach. Benadryl (diphenhydramine) doesn't work. Er doctor said hives but they arent going away?

I've had itchy hives that atarted on my neck and spread to jaw, face, and stomach. Benadryl (diphenhydramine) doesn't work. Er doctor said hives but they arent going away?

See your doctor: Firstly, are you sure that what you have are hives? If what you have are hives, you may also take h2blockers (histamine receptor 2 blockers) such as zantac, pepcid, or tagamet in addition to your h1blocker such as benadryl (diphenhydramine). If your "hives" persist and this is a new condition, then you may need to have tests performed to make sure there are no internal or other causes for this itchy rash. ...Read more

See 1 more doctor answer
7

7
My doctor prescribed me cefdinir 1tsp liquid 2x for 10 days. I have chronic hives and after taking this medicine I feel very itchy. What can I take?

My doctor prescribed me cefdinir 1tsp liquid 2x for 10 days. I have chronic hives and after taking this medicine I feel very itchy. What can I take?

Stop the cefdinir: and call your doctor, it may be just an adverse drug reaction or may be an allergic reaction to the drug, either way, you need to stop the medication first, call your doctor to report what you experienced, s/he would direct you for an alternative treatment and how to treat the reaction. Meanwhile you can try an OTC antihistamine, read the labels carefully, best wishes ...Read more

8

8
My doctor gave me prednisone 20mg daily for my itchy hives, can I still take my nightly doxepin and daily claritin (loratadine) 10mg?

My doctor gave me prednisone 20mg daily for my itchy hives, can I still take my nightly doxepin and daily claritin (loratadine) 10mg?

Yes, but: You can, but I'm certain your doctor gave you the prednisone for a limited time, possibly tapering (?) which makes it even safer to use. ...Read more